# SDR SWAA2015113046478

- Difficulty date: November 26, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 58,349 hours, 34,198 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 30413
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERHEAD READING LIGHT FAINT HOT ELEC SMELL AT ROW 21.  FOUND PLASTIC LENS TOUCHING BULB.  RELAMPED PER MM.
